Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 55, NWS Fort Worth, TX

April 8, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 8, 2021, 7:57 PM CDT for 4 counties in Texas. It was in force for 78 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2021, 7:57 PM CDT (00:57 UTC)
Expired
Apr 8, 2021, 9:15 PM CDT
In force
78 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
65.0 mph

Counties Bell County, TX, Falls County, TX, Milam County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 67 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:03 PM CDTHAIL 28 W Rosebud, TXEGG SIZE HAIL 8 WEST OF ROSEBUD.
Apr 8, 8:49 PM CDTHAIL 1.25Hearne, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1855 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

240 
WUUS54 KFWD 090057
SVRFWD
TXC027-145-331-395-090215-
/O.NEW.KFWD.SV.W.0055.210409T0057Z-210409T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
757 PM CDT Thu Apr 8 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central Robertson County in central Texas...
  Central Milam County in central Texas...
  East central Bell County in central Texas...
  Southern Falls County in central Texas...

* Until 915 PM CDT.

* At 757 PM CDT, a severe thunderstorm was located near Rosebud, or
  12 miles south of Marlin, moving southeast at 35 mph.

  HAZARD...Golf ball size hail and 65 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Cameron, Hearne, Franklin, Rosebud, Calvert, Bremond and Milano. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3107 9720 3130 9680 3093 9633 3087 9639
      3074 9646 3070 9656 3073 9660 3073 9662
      3059 9690
TIME...MOT...LOC 0057Z 317DEG 29KT 3113 9694 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...65MPH
$$

Bonnette
5 follow-up statements
118 
WWUS54 KFWD 090110
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
810 PM CDT Thu Apr 8 2021

TXC027-090120-
/O.CAN.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Bell TX-
810 PM CDT Thu Apr 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3059 9690 3091 9710 3098 9709 3099 9707
      3100 9708 3103 9708 3115 9695 3121 9679
      3088 9638 3074 9646 3070 9656 3073 9660
      3073 9662
TIME...MOT...LOC 0110Z 319DEG 29KT 3103 9688 

$$

TXC145-331-395-090215-
/O.CON.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Robertson TX-Milam TX-Falls TX-
810 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN ROBERTSON...CENTRAL MILAM AND SOUTHEASTERN FALLS
COUNTIES...

At 810 PM CDT, a severe thunderstorm was located near Rosebud, or 13 
miles north of Cameron, moving southeast at 35 mph. This storm is 
producing large hail that is covering the ground and has a history 
of producing wind damage.

HAZARD...Two inch hail and 65 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Cameron, Hearne, Rosebud, Calvert and Milano. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately.

&&

LAT...LON 3059 9690 3091 9710 3098 9709 3099 9707
      3100 9708 3103 9708 3115 9695 3121 9679
      3088 9638 3074 9646 3070 9656 3073 9660
      3073 9662
TIME...MOT...LOC 0110Z 319DEG 29KT 3103 9688 

HAIL...2.00IN
WIND...65MPH
 
$$

Bonnette
942 
WWUS54 KFWD 090124
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
824 PM CDT Thu Apr 8 2021

TXC145-090133-
/O.CAN.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Falls TX-
824 PM CDT Thu Apr 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FALLS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3101 9703 3116 9672 3088 9638 3074 9646
      3070 9656 3073 9660 3073 9662 3061 9686
TIME...MOT...LOC 0123Z 317DEG 33KT 3092 9676 

$$

TXC331-395-090215-
/O.CON.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Robertson TX-Milam TX-
824 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN ROBERTSON AND NORTHEASTERN MILAM COUNTIES...

At 823 PM CDT, a severe thunderstorm was located near Calvert, or 10 
miles west of Hearne, moving southeast at 40 mph. This storm has a 
history of producing large hail.

HAZARD...65 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cameron, Hearne, Calvert and Milano. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately.

&&

LAT...LON 3101 9703 3116 9672 3088 9638 3074 9646
      3070 9656 3073 9660 3073 9662 3061 9686
TIME...MOT...LOC 0123Z 317DEG 33KT 3092 9676 

HAIL...1.25IN
WIND...65MPH
 
$$

Bonnette
996 
WWUS54 KFWD 090136
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
836 PM CDT Thu Apr 8 2021

TXC331-395-090215-
/O.CON.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Robertson TX-Milam TX-
836 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN ROBERTSON AND NORTHEASTERN MILAM COUNTIES...

At 835 PM CDT, a severe thunderstorm was located near Calvert 
approaching Hearne, moving southeast at 25 mph. This storm has a 
history of producing large hail.

HAZARD...65 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hearne and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

This storm is likely producing large hail. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.

&&

LAT...LON 3095 9688 3107 9669 3088 9638 3074 9646
      3070 9656 3073 9660 3073 9662 3067 9675
TIME...MOT...LOC 0135Z 311DEG 22KT 3090 9670 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...65MPH
 
$$

Bonnette
678 
WWUS54 KFWD 090155
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
855 PM CDT Thu Apr 8 2021

TXC331-395-090215-
/O.CON.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Robertson TX-Milam TX-
855 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN ROBERTSON AND EAST CENTRAL MILAM COUNTIES...

At 852 PM CDT, a severe thunderstorm was located over Hearne, moving 
southeast at 35 mph. At 850 PM CDT, half dollar size hail was 
reported in Hearne.

HAZARD...65 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hearne and Calvert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3091 9678 3101 9659 3088 9638 3074 9646
      3070 9656 3073 9660 3073 9662 3070 9668
TIME...MOT...LOC 0152Z 318DEG 32KT 3079 9653 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...65MPH
 
$$

Bonnette
914 
WWUS54 KFWD 090208
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
908 PM CDT Thu Apr 8 2021

TXC331-395-090218-
/O.EXP.KFWD.SV.W.0055.000000T0000Z-210409T0215Z/
Robertson TX-Milam TX-
908 PM CDT Thu Apr 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROBERTSON AND
EAST CENTRAL MILAM COUNTIES WILL EXPIRE AT 915 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3091 9678 3101 9659 3088 9638 3074 9646
      3070 9656 3073 9660 3073 9662 3070 9668
TIME...MOT...LOC 0208Z 317DEG 29KT 3071 9644 

$$

79

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:19 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 8, 7:19 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
719 PM CDT Thu Apr 8 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:

The main change made with this package update was to up the PoPs
slightly across Central Texas early this evening and add the
mention of severe based on storm trends over the past few hours.
It does appear that the severe potential will decrease with the
loss of surface heating.

We will also adjust hourly clouds and temps/dew points based on
current trends.

79
&&

/Previous Discussion:
/This afternoon through Friday/

Another warm spring day is taking shape across North and Central TX
with temperatures already in the upper 70s to low 80s. Latest
visible satellite imagery show a mix of high clouds from the west
and low cumulus clouds from the south due to daytime heating and
moisture transport. The main update to this afternoon/evening
forecast was to increase PoPs across parts of Central and East TX.
Confidence is increasing that a few isolated storms could develop as
the warm front pushes north. Most of the CAMs are showing strong
low level winds and efficient warm advection that in combination
with sufficient instability, could support convective development.
While there are still some uncertainties on the placement of these
storms, it appears that areas east of the DFW Metroplex into East
TX will have the best potential as they will have the best
isentropic lift. IF storms develop, the will have the potential to
produce marginally severe hail as they move to the east. Any
activity should be east of our area late in the evening with no
other concerns expected the rest of the night.

Most of the area will remain precipitation free through the morning
hours on Friday. The only exception will be some areas along the Red
River to the northeast where a few showers and storms could attempt
to develop ahead of the approaching dryline/cold front. For now, we
kept 20% PoPs in the morning hours, with better storms chances later
in the afternoon. Otherwise, expect a very warm Friday afternoon
especially across the southwest (behind the dryline) where temps
could get into the mid 90s. The rest of the area is expected to stay
mainly in the mid/upper 80s. Elevated fire weather concerns will
continue Friday afternoon with the dry and warm weather behind the
dryline.

Sanchez

&&

.LONG TERM... /Issued 259 PM CDT Thu Apr 8 2021/
/Friday mid-afternoon through Thursday/

The forecast for severe weather Friday afternoon and early evening
remains one of high uncertainty due to its conditional nature.
(Conditionality in severe weather forecasting means that
thunderstorm development/coverage is uncertain, but should storms
develop then severe weather is a given.) The reason for this
difficulty is primarily due to a strong capping inversion that will
be over the region. While the cap is a common weather feature this
time of the year and often a critical ingredient for severe weather
too, we usually have a little more agreement among the various model
forecasts about whether it will hold or break. The ECMWF and its
ensembles continue to be most aggressive in breaking the cap with a
higher coverage of thunderstorms across the region along and to the
east of a dryline. The high-res CAM guidance continues to either
show the cap holding tough with either no storms or one or two
localized cap breaks for a couple of intense supercell
thunderstorms in our area. Given the strong dynamic lift and
classic setup of the weather features and pattern, it seems likely
that the cap will break and this forecast will continue to side
with the more aggressive CAM guidance, but not quite as bullish as
the ECMWF ensemble. While there was a "downgrade" from Enhanced
risk to Slight risk in the SPC day 2 forecast for a large part of
the area, we will remind users that these outlooks don't
necessarily say anything about the severity of severe weather,
but instead are forecasting the probability or coverage of severe
weather reports. Given the concerns about less coverage of storms
due to a strong cap, this lower risk category is appropriate, but
because any storm that does develop will have a significant severe
weather risk it means that everyone in an outlook area from
Marginal to Slight to Enhanced needs to monitor the weather from
late afternoon into the evening and have a way to receive
warnings. In the meantime, keep checking back for forecast updates
as we may get more visibility regarding a specific area's threat.

Based on the high resolution models the dryline will likely set up
along or just west of the I-35 corridor by mid to late afternoon.
The models appear to be displaying their usual bias of having the
dryline too far east and therefore we'll continue to hold PoPs
back to just west of the I-35/I-35W corridor. The dryline will be
a favored location for isolated thunderstorm development after 3
pm when max heating is occurring and the cap will be most
vulnerable for localized erosion. Any storms that develop will be
supercellular given favorable shear profiles and moderate to
strong instability. The instability parameters (steep mid-level
lapse rates and high buoyancy in the hail growth zone) point
toward a risk of very large hail (baseball size possible).
Obviously these surface based supercells will also have a risk
of damaging winds and possibly tornadoes, although these threats
are much lower than hail.

Meanwhile, a cold front will be moving into the area from the
northwest by early evening. Additional convection will develop along
the cold front in the region ahead of the dryline where the airmass
will be moist and unstable. Convection is more likely to initiate
in this region along the front because the dynamics associated
with cold fronts are better at breaking a cap than drylines are.
This means that we expect a near solid line developing across the
northeastern CWA that will track south-southeast during the
evening hours. This linear mode convection will have a higher
damaging wind threat and a lower potential for large hail that
will impact the northeastern and far eastern zones where the
potential for severe weather is highest in our area. All of this
convection should clear the region to the east around or shortly
after midnight.

Cooler and drier air will infiltrate the region behind the front as
northwesterly winds increase to 10 to 20 mph. Temperatures will drop
to the mid 40s in the northwest to the upper 50s in the southeast
zones by sunrise Saturday. Generally pleasant weather is expected
Saturday with highs in the 70s but winds may be a little breezy
leading to elevated fire danger over the western zones. Another
cool and clear night is expected Saturday night as winds begin to
switch to the south. Much warmer conditions are expected Sunday
with highs in the 80s, and even near 90 across the western zones.
Once again low RH and increasing southerly winds by afternoon will
lead to elevated fire danger mainly across the western zones. The
moist southerly flow will result in more low clouds and warmer
overnight lows Sunday night ahead of the next cold front.

This cold front will slowly move through the region during the day
Monday. While a moist and unstable airmass will exist over the
region ahead of the front, there will be an inversion and it may
be tough for it to be overcome. The way the low level wind field
sets up in an inverted trough fashion suggests that most
precipitation will occur behind the front and therefore will not
have access to higher instability. Thus I expect generally some
light showers and maybe an isolated storm or two Monday and into
Monday night behind the front. The chances of rain don't look
overly high initially but do increase as we head into midweek when
better isentropic lift will organize as upper level energy
crosses the country. The cold front will remain to our south as a
seasonably cool airmass and large surface anticyclone moves
southward into the heart of the CONUS. As a result temps will be a
little below normal (especially for high temps due to rain and
clouds) next week. Highs will be in the 60s and 70s with lows in
the 50s.

TR.92

&&

.AVIATION... /NEW/
/00Z TAFs/

A warm front will continue to surge northward through the evening
bringing an increase in low level moisture. A few storms will
continue across Central Texas through early evening, impacting
mainly Waco between 00 and 02Z. However, some of the storms that
have emerged out of a storm split earlier will continue to move
northeast, and will affect the Cedar Creek corner post through
about 03Z.

The moisture surge will continue overnight with the development
of a 40 Kt low level jet. MVFR stratus will develop over the Hill
Country, reaching Waco between 09 and 10Z and the Metroplex TAF
sites a couple of hours later. The stratus deck will linger for
much of the morning Friday, scattering out by midday. VFR is
expected Friday afternoon/night.

A dryline will move across the TAF sites Friday afternoon
followed by a cold front late Friday afternoon/evening. Although
there is a potential for storms (some severe) along the dryline,
a cap of warm air will likely limit convection until storms are
just east of the TAF sites. For now, we will leave TSRA out of
the TAF package and continue to monitor the forecasted cap
strength in later model runs.

A brief period of breezy southwest to west winds will occur
behind the dryline followed by a northwest to north wind shift
early in the evening Friday. Wind speeds will likely remain in
the 12 to 16 knot range through Friday evening with some gusts as
high as 25 knots.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    64  86  55  76  52 /   5  30  20   0   0
Waco                65  92  55  79  50 /  10  20  20   0   0
Paris               58  79  52  71  46 /  10  50  70   0   0
Denton              59  84  50  74  46 /   5  30  20   0   0
McKinney            61  83  52  74  47 /  10  40  40   0   0
Dallas              65  86  56  77  53 /  10  30  20   0   0
Terrell             62  84  54  75  47 /  30  30  40   0   0
Corsicana           64  86  55  77  50 /  30  20  30   0   0
Temple              64  91  56  80  48 /  10  10  10   0   0
Mineral Wells       60  91  50  76  47 /   5  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 8, 6:38 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
638 PM CDT Thu Apr 8 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
638 PM CDT Thu Apr 8 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

A few strong to severe thunderstorms are possible across parts of
Central Texas early this evening with storms moving into East Texas
later in the evening. Large hail and damaging downburst winds will be
possible with the strongest storms. All storms should weaken below
severe limits before midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorm chances return Friday especially for areas along and
east of the I-35 corridor. Thunderstorm chances will be highest
across Northeast Texas and East Texas. There is a concern for severe
weather, with the main threat being very large hail, as well as a
damaging wind threat after dark Friday evening across East Texas. An
isolated tornado can't be ruled out with discrete storms early in the
event. The severe weather threat is expected to end by midnight
across all of North and Central Texas as storms exit to the east.

Elevated grass fire conditions are expected behind a dryline across
areas west of US-281 and south of I-20 Friday afternoon. Additional
elevated grass fire conditions are possible along and west of I-
35 Saturday and Sunday afternoons due to continued breezy and dry
conditions.

Low thunderstorm chances return Monday in advance of a cold front and
may linger into the middle of next week. No severe weather is
anticipated at this time with this activity.

.SPOTTER INFORMATION STATEMENT...
Widespread spotter activation is not expected at this time, though
any storm reports are appreciated.

In the hours before

Local storm report, Apr 8, 7:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 S HEWITT              31.44N 97.19W
04/08/2021  E1.00 INCH       MCLENNAN           TX   PUBLIC

&&
Special weather statement, Apr 8, 7:14 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
714 PM CDT Thu Apr 8 2021

TXZ134-145-146-090045-
Ellis TX-Hill TX-Navarro TX-
714 PM CDT Thu Apr 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILL...SOUTHWESTERN
ELLIS AND WEST CENTRAL NAVARRO COUNTIES UNTIL 745 PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm near
Italy, moving east at 30 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Corsicana, Italy, Blooming Grove, Barry, Milford, Frost, Emhouse and
Mertens.

LAT...LON 3195 9656 3205 9701 3218 9703 3216 9651
TIME...MOT...LOC 0014Z 283DEG 25KT 3210 9690

Bonnette
Local storm report, Apr 8, 7:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             2 SSW MOODY             31.28N 97.37W
04/08/2021  M1.25 INCH       MCLENNAN           TX   TRAINED SPOTTER

&&
Local storm report, Apr 8, 7:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     1 NNE TROY              31.21N 97.30W
04/08/2021                   BELL               TX   PUBLIC

            DAMAGE TO OUTDOOR STRUCTURE AND SURROUNDING
            TREES. TIME ESTIMATED VIA RADAR.

&&
Local storm report, Apr 8, 7:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             5 NNW LOTT              31.28N 97.06W
04/08/2021  E1.00 INCH       FALLS              TX   FIRE DEPT/RESCUE

            TIME ESTIMATED VIA RADAR.

&&
Local storm report, Apr 8, 7:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             4 E TROY                31.20N 97.23W
04/08/2021  E1.50 INCH       BELL               TX   PUBLIC

            SOCIAL MEDIA IMAGE OF 1.5 INCH HAIL. TIME
            ESTIMATED VIA RADAR.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:11 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan64 min
Apr 8, 7:14 PM CDTSpecial Weather StatementFWDNavarro31 min
Apr 8, 9:18 PM CDTSpecial Weather StatementFWDLimestone27 min
Apr 8, 9:44 PM CDTSpecial Weather StatementFWDHenderson31 min
Apr 8, 9:48 PM CDTSpecial Weather StatementFWDLeon27 min
Apr 8, 9:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson41 min
Apr 8, 11:07 PM CDTSpecial Weather StatementFWDAnderson23 min
Apr 8, 11:21 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Apr 8, 11:23 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt34 min
Apr 9, 10:51 AM CDTSpecial Weather StatementFWDDelta24 min
Apr 9, 11:13 AM CDTSpecial Weather StatementFWDLamar32 min
Apr 9, 1:05 PM CDTSpecial Weather StatementFWDHenderson40 min
Apr 9, 1:14 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt29 min
Apr 9, 6:23 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson67 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.